Iranian Journal of Numerical Analysis and Optimization, Volume (5), No (1), Year (2015-6) , Pages (49-61)

Title : ( RBFs meshless method of lines based on adaptive nodes for Burgers' equations )

Authors: Ali Reza Soheili , M. Arab Ameri , M. Barfei ,

Citation: BibTeX | EndNote

to obtain the numerical solution of the time dependent PDEs. Then, apply the method with an adaptive algorithm to obtain the numerical solution of one dimensional problems. We show that in the problems in which the solutions contain region with rapid variation, the adaptive RBFs methods are successful so that the PDE solution can be approximated well with a small number of basis functions. The method is described in detail, and computational experiments are performed for one-dimensional Burgers' equations.

Keywords

Method of Lines; Radial basis functions; Adaptive Method; Burgers'
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1046771,
author = {Soheili, Ali Reza and M. Arab Ameri and M. Barfei},
title = {RBFs meshless method of lines based on adaptive nodes for Burgers' equations},
journal = {Iranian Journal of Numerical Analysis and Optimization},
year = {2015},
volume = {5},
number = {1},
month = {June},
issn = {2423-6977},
pages = {49--61},
numpages = {12},
keywords = {Method of Lines; Radial basis functions; Adaptive Method; Burgers' Equations.},
}

[Download]

%0 Journal Article
%T RBFs meshless method of lines based on adaptive nodes for Burgers' equations
%A Soheili, Ali Reza
%A M. Arab Ameri
%A M. Barfei
%J Iranian Journal of Numerical Analysis and Optimization
%@ 2423-6977
%D 2015

[Download]